# SDR 99ZZZX3346

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 406040320101
- Condition: Worn
- Location: Tail Rotor
- Part time: 2,253 hours
- Component: 407040303101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPLINES WORN BEYOND LIMITS (406-040-320-101).  FOUND HOUSING CRACKED (206-061-432-116).  FOUND 2 EACH BEARINGS ROUGH (407-340-339-103).  TT 4.77.4 HOURS.
